A 55-year-old male asked:
I recent changed my blood pressure pills from irbewin to coirbewin. reason being blood pressure was high. but since though pressure has come down i tend to feel dizzy when i get up suddenly. could it be due to the coirbewin?
1 doctor answer • 1 doctor weighed in
Pediatrics 46 years experience
Monitor BP @ home: This could be either the med or that your blood pressure is still high or too low & your body cannot adopt to the change in position very fast. Learning how to monitor your BP at home may give you a better idea of what is happening. Either way you should contact your doc for guidance.
94 viewsAnswered Mar 09, 2020
Last updated Mar 9, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.